# SDR 2007UALA01836

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 44,951 hours, 15,961 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Horn
- Condition: Intermittent
- Location: Evac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EVAC HORN INTERMITTENTLY SOUNDING WHILE ACFT AT GATE.  NO JOY WITH RESET BUTTON ON F/A PANEL'S.   PERFORMED SEVERAL RESETS OF THE SYSTEM AND PUT A/C BACK INTO SERVICE.  THERE HAVE BEEN  NO REPEATS OF THIS PARTICULAR ISSUE SINCE THE ORIGINAL.
